# SDR CA040818006

- Difficulty date: May 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 37,781 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Clamp
- Part number: AGS6056
- Condition: Loose
- Location: Supercharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AN INTERMITTENT BURNING SMELL WAS NOTICED BY THE FLIGHT CREW. INVESTIGATION REVEALED THE RT AIR CONDITIONING SUPERCHARGER OUTLET DUCT SLEEVE CLAMP WAS LOOSE. SINCE THE CLAMP WAS RESECURED THERE HAVE BEEN NO FURTHER REPORTS OF BURNING ODORS IN THE COCKPIT.
